Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is my girlfriend bleeding after sex after taking Diane 35 ?

my girlfriend is taking diane 35 for 21 consecutive days... her firstday was the 1st day of her bleeding .. and her last day of taking it was 3 days ago.. 2 days ago we have sex... then after that.. a few hours she felt that there is a blood coming out.. until yesterday.. what is it? thank you so much
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello ,
It can be withdrawal bleeding after leaving Diane 35.
vaginal lacerations or injury can also cause bleeding if you are having sex for the first time.
Best wishes
Answered: Thu, 4 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello charles,
welcome to hcm
thanks for the query
it can be one of the side effects of it.changes in the uterine bleeding pattern during or between menstrual periods like spotting or breakthrough bleeding are most common
if its your first cycle then period may be somewhat shorter than usual
consult a gynecologist for it
take care
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor